# SDR AWXA200701024

- Difficulty date: August 22, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 78,460 hours, 30,450 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 412N202221
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-11 CHECK -  NR 5988668, CRACK ON INTERCOSTAL SUPPORT CLIP, BS 1600, S-6L.  REPLACED INTERCOSTAL SUPPORT CLIP, BS 1600, S-6L IAW B757-200 SRM 51-40-02-0G, FIG 8 AND 12.
